# SDR MZZA98097

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 69139082
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - RIGHT INBOARD FOREFLAP INBOARD SEQUENCE CARRIAGE TOGGLE DETENT SPRING BROKEN.  SPRING REPLACED IAW MM 27-51-4.  FUNCTIONAL CHECK CUTOUT SATISFACTORY.  (M)
